Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Unprotected sex on last day of periods cycle, light cramps, white clear thin discharge. Pregnant?

The last date of my period was June 26th. I had sex on the last day of my period and a few other times after that using the pull out method. My period is due today. I have light cramping and white clearing discharge that is very thin. I also notice that space around the nipples are darkening and I see little bumps. I am wondering if I could be pregnant.
Asked On : Fri, 27 Jul 2012
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
usually the chances of pregnancy are less because of intercourse on last day of menstruation, but as you had intercourse after that also that may cause pregnancy,
though you practiced withdrawal method, as sometimes pre-ejaculate fluid can contain spermatozoa the chance of pregnancy cannot be completely excluded,
so you once go for blood test for pregnancy which will rule out the possibility.
take care.
Answered: Fri, 27 Jul 2012
I find this answer helpful
OBGYN Dr. Nidhi Gandhi Chandak's  Response
if u had ur intercourse during the time when u were ovulatin there are full chances of u being pregnant.
because even if u r using a pull out technique there must have been certain amount of ejaculation inside the vagina.
first of all dont worry
consult ur gynaec .
do a urine pregnancy test ,blood tests and scan pertaining to pregnancy.

secondly it might be just late periods.
repeat ur pregnancy test after 7 days for confirmation if this time upt is nagative.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor